# SDR MASA200601294

- Difficulty date: May 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 10,090 hours, 9,367 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7140 GSP.  CONFIG SPOILERS ON TAKE OFF.  MX RESET SYSTEM AND PERFORMED SYSTEM TEST. SYSTEM OPERATED NORMALLY.
